Higher Nature Thyroid Support supplements


Anyone got experience of taking these? I've took one a day for a few days (am on levothyroxine). I've noticed I've been very tired, which I think might be the l-lyrosine. I felt like really really tired. I also had a day of diarrhoea which seems to have settled. I'm very apprehensive about taking them and unsure whether to continue. I am aware of the risks of taking iodine and there are mixed views on this. I have been taking levothyroxine for about 6 years ish (I think). In that time, I've slowly put on weight despite no changes to diet and exercise in that time. I have enough energy and no issues with dry skin, hair falling out to suggest being hypo. I have recurrent depression (but had this well before being diagnosed hypo). I have also issues with my menstrual cycle including spotting. Every time I get my blood tests at G.P. they say I'm on the right dose but maybe the weight gain suggests otherwise?

1 Reply

  • Salsapixie,

    You could stop taking the supplement for a couple of weeks to see whether your fatigue improves.

    Ask your GP receptionist for a printout of your recent thyroid results and ranges (figures in brackets after results) and post them in a new question and members will advise whether you are optimally medicated.

You may also like...